Makale
Tam Makale
Uluslararası
2013
The Hadamard Inequality For Convex Function Via Fractional Integrals
ACTA MATHEMATICA SCIENTIA
Cilt 33 · ss. 1293–1299 · 01.09.2013
Anahtar kelimeler
CONVEX-FUNCTIONS
DIFFERENTIABLE MAPPINGS
Hadamard's inequality
Power-mean inequality
Riemann-Liouville fractional integration
Atıf için künye
ÖZDEMİR, M. E., DRAGOMIR, S. S., & Yıldız, Ç. (2013). The Hadamard Inequality For Convex Function Via Fractional Integrals. ACTA MATHEMATICA SCIENTIA, 33, 1293–1299. https://doi.org/10.1016/s0252-9602%2813%2960081-8
BibTeX
@article{ozdemir2013-146746,
author = {ÖZDEMİR, MUHAMET EMİN and DRAGOMIR, SEVER SILVESTRU and Yıldız, Çetin},
title = {The Hadamard Inequality For Convex Function Via Fractional Integrals},
journal = {ACTA MATHEMATICA SCIENTIA},
year = {2013},
volume = {33},
pages = {1293--1299},
issn = {0252-9602},
doi = {10.1016/s0252-9602(13)60081-8},
url = {https://akademik.atauni.edu.tr/yayinlar/146746-the-hadamard-inequality-for-convex-function-via-fractional-integrals}
}